Cough & Cold Relief

$14.67

Multi-Symptom Relief, 40 packets of 2 caplets. 80 Total caplets per box.

SKU: 21 83580
Brand:

Cough & Cold Relief by Medi-First.  This Brand new formula provides Multi-Symptom relief for the most stubborn colds! Each caplet contains 325mg Acetaminophen (pain reliever/fever reducer), 10mg Dextromethorphan Hydrobromide (cough suppressant), 100mg Guaifenesin (expectorant) and 5mg Phenylephrine Hydrochloride (Nasal Decongestant). Packed in a workplace dispenser box, 40 packets containing 2 caplets each. 80 total caplets per box.

Medi-First item#83580

Attributes Value
Weight 4 oz
Dimensions 2.5 × 4.25 × 3.5 in

0 reviews for Cough & Cold Relief

Be the first to review “Cough & Cold Relief”

Your email address will not be published. Required fields are marked *